# SDR USAA2012062600007

- Difficulty date: May 31, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: D5757127220001
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING FRONT SPAR OF OUTBOUND FLAP LEADING EDGE BETWEEN WS 7792 TO WS 8268, RIB 14 TO RIB 15.  REPLACED LEFT WING FRONT SPAR OF OUTBOUND FLAP LEADING EDGE BETWEEN WS 7792 TO WS 8268, RIB 14 TO RIB 15 IAW A320 SRM 51-72-11 AND DRAWING D57571206.
